American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 85 found      Go to page: 1 2 3

[31] Gopinath Kallianpur. On an ergodic property of a certain class of Markov processes . Proc. Amer. Math. Soc. 6 (1955) 159-169. MR 0069420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Glen Baxter. An analogue of the law of the iterated logarithm . Proc. Amer. Math. Soc. 6 (1955) 177-181. MR 0070089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Edwin Hewitt and Leonard J. Savage. Symmetric measures on Cartesian products . Trans. Amer. Math. Soc. 80 (1955) 470-501. MR 0076206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. L. Doob. A probability approach to the heat equation . Trans. Amer. Math. Soc. 80 (1955) 216-280. MR 0079376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Cyrus Derman. Some contributions to the theory of denumerable Markov chains . Trans. Amer. Math. Soc. 79 (1955) 541-555. MR 0070883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] George W. Morgenthaler. A central limit theorem for uniformly bounded orthonormal systems . Trans. Amer. Math. Soc. 79 (1955) 281-311. MR 0070876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] David G. Kendall. Some analytical properties of continuous stationary Markov transition functions . Trans. Amer. Math. Soc. 78 (1955) 529-540. MR 0067401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] H. D. Brunk. On the application of the individual ergodic theorem to discrete stochastic processes . Trans. Amer. Math. Soc. 78 (1955) 482-491. MR 0067398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] J. L. Doob. Martingales and one-dimensional diffusion . Trans. Amer. Math. Soc. 78 (1955) 168-208. MR 0070885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. Kiefer and J. Wolfowitz. On the theory of queues with many servers . Trans. Amer. Math. Soc. 78 (1955) 1-18. MR 0066587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] C. Derman. A solution to a set of fundamental equations in Markov chains . Proc. Amer. Math. Soc. 5 (1954) 332-334. MR 0060757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Julius R. Blum. Two theorems on almost sure convergence . Proc. Amer. Math. Soc. 5 (1954) 253-255. MR 0060751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] N. J. Fine. On the asymptotic distribution of certain sums . Proc. Amer. Math. Soc. 5 (1954) 243-252. MR 0064337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] George Marsaglia. Iterated limits and the central limit theorem for dependent variables . Proc. Amer. Math. Soc. 5 (1954) 987-991. MR 0065845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. L. Doob. Semimartingales and subharmonic functions . Trans. Amer. Math. Soc. 77 (1954) 86-121. MR 0064347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] William Feller. Diffusion processes in one dimension . Trans. Amer. Math. Soc. 77 (1954) 1-31. MR 0063607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ulf Grenander and Murray Rosenblatt. An extension of a theorem of G. Szeg\"o and its application to the study of stochastic processes . Trans. Amer. Math. Soc. 76 (1954) 112-126. MR 0058902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] K. L. Chung. Contributions to the theory of Markov chains. II . Trans. Amer. Math. Soc. 76 (1954) 397-419. MR 0063603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Agnes Berger. On orthogonal probability measures . Proc. Amer. Math. Soc. 4 (1953) 800-806. MR 0056868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Herbert Robbins. On the equidistribution of sums of independent random variables . Proc. Amer. Math. Soc. 4 (1953) 786-799. MR 0056869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] K. L. Chung and M. Kac. Corrections to the paper ``Remarks on fluctuations of sums of independent random variables'' . Proc. Amer. Math. Soc. 4 (1953) 560-563. MR 0056228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] R. C. Davis. On the Fourier expansion of stationary random processes . Proc. Amer. Math. Soc. 4 (1953) 564-569. MR 0056235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Shu-Teh Chen Moy. Measure extensions and the martingale convergence theorem . Proc. Amer. Math. Soc. 4 (1953) 902-907. MR 0058903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J. R. Kinney. Continuity properties of sample functions of Markov processes . Trans. Amer. Math. Soc. 74 (1953) 280-302. MR 0053428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Miriam Lipschutz. Generalization of a theorem of Chung and Feller . Proc. Amer. Math. Soc. 3 (1952) 659-670. MR 0052712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kai Lai Chung and Harry Pollard. An extension of renewal theory . Proc. Amer. Math. Soc. 3 (1952) 303-309. MR 0048734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] M. Rosenblatt. The behavior at zero of the characteristic function of a random variable . Proc. Amer. Math. Soc. 3 (1952) 498-504. MR 0047957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] D. A. Darling. The influence of the maximum term in the addition of independent random variables . Trans. Amer. Math. Soc. 73 (1952) 95-107. MR 0048726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] J. L. Snell. Applications of martingale system theorems . Trans. Amer. Math. Soc. 73 (1952) 293-312. MR 0050209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] T. E. Harris. First passage and recurrence distributions . Trans. Amer. Math. Soc. 73 (1952) 471-486. MR 0052057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 85 found      Go to page: 1 2 3